Tbilisi Mathematical Journal

Approximation by modified Jain-Baskakov-Stancu operators

Alok Kumar and Lakshmi Narayan Mishra

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we introduce a Stancu type generalization of modified Jain-Baskakov operators with parameter $c$. We studied some direct results in ordinary approximation. Also, the rate of convergence in terms of the modulus of continuity and weighted approximation by these operators are studied. Lastly, we give better estimations of the above operators using King type approach.

Article information

Source
Tbilisi Math. J., Volume 10, Issue 2 (2017), 185-199.

Dates
Received: 13 December 2016
Accepted: 24 April 2017
First available in Project Euclid: 26 May 2018

Permanent link to this document
https://projecteuclid.org/euclid.tbilisi/1527300054

Digital Object Identifier
doi:10.1515/tmj-2017-0035

Mathematical Reviews number (MathSciNet)
MR3663439

Zentralblatt MATH identifier
1371.41021

Subjects
Primary: 41A25: Rate of convergence, degree of approximation
Secondary: 26A15: Continuity and related questions (modulus of continuity, semicontinuity, discontinuities, etc.) {For properties determined by Fourier coefficients, see 42A16; for those determined by approximation properties, see 41A25, 41A27} 40A35: Ideal and statistical convergence [See also 40G15]

Keywords
Jain operators Baskakov operators rate of convergence modulus of continuity weighted approximation

Citation

Kumar, Alok; Mishra, Lakshmi Narayan. Approximation by modified Jain-Baskakov-Stancu operators. Tbilisi Math. J. 10 (2017), no. 2, 185--199. doi:10.1515/tmj-2017-0035. https://projecteuclid.org/euclid.tbilisi/1527300054


Export citation

References

  • P. N. Agrawal, A. Sathish Kumar, T. A. K. Sinha, Stancu type generalization of modified Schurer operators based on $q$-integers, Appl. Math. Comput. 226 (2014) 765-776.
  • R. A. DeVore, G. G. Lorentz, Constructive Approximation, Springer, Berlin (1993).
  • A. D. Gadjiev, Theorems of the type of P. P. korovkin's theorems, Matematicheskie Zametki, 20 (5) (1976) 781-786.
  • A. D. Gadjiev, R. O. Efendiyev, E. Ibikli, On Korovkin type theorem in the space of locally integrable functions, Czechoslovak Math. J. 1(128) (2003), 45-53.
  • V. Gupta, Themistocles M. Rassias, Direct estimates for certain Sz$\acute{a}$asz type operators, Applied Mathematics and Computation 251 (2015), 469-474.
  • G.C. Jain, Approximation of functions by a new class of linear operators J. Aust. Math. Soc. 13:3, (1972) 271-276.
  • Alok Kumar, V. N. Mishra, Dipti Tapiawala, Stancu type generalization of modified Srivastava-Gupta operators, Eur. J. Pure Appl. Math, (2017)(In Press).
  • Alok Kumar, Voronovskaja type asymptotic approximation by general Gamma type operators, Int. J. of Mathematics and its Applications 3 (4-B) (2015) 71-78.
  • Alok Kumar, D. K. Vishwakarma, Global approximation theorems for general Gamma type operators, Int. J. of Adv. in Appl. Math. and Mech. 3(2) (2015) 77-83.
  • Alok Kumar, Artee, D. K. Vishwakarma, Approximation properties of general gamma type operators in polynomial weighted space, Int. J. Adv. Appl. Math. and Mech. 4(3) (2017) 7-13.
  • J. P. King, Positive linear operators which preserve $x^{2}$, Acta Math. Hungar. 99 (3) (2003) 203-208.
  • B. Lenze, On Lipschitz type maximal functions and their smoothness spaces, Nederl. Akad. Indag. Math. 50 (1988) 53-63.
  • C. P. May, On Phillips operators, J. Approx. Theory 20 (1977) 315-332.
  • V. N. Mishra, Preeti Sharma, Marius Birou, Approximation by Modified Jain-Baskakov Operators, arXiv:1508.05309v2 [math.FA] 9 Sep 2015.
  • V. N. Mishra, Preeti Sharma, On approximation properties of Baskakov-Schurer-S$\acute{z}$asz operators, arXiv:1508.05292v1 [math.FA] 21 Aug 2015.
  • V.N. Mishra, H.H. Khan, K. Khatri, L.N. Mishra, Hypergeometric Representation for Baskakov-Durrmeyer-Stancu Type Operators, Bulletin of Mathematical Analysis and Applications, Volume 5 Issue 3 (2013), Pages 18-26.
  • V.N. Mishra, K. Khatri, L.N. Mishra; On Simultaneous Approximation for Baskakov-Durrmeyer-Stancu type operators, Journal of Ultra Scientist of Physical Sciences, Vol. 24, No. (3) A, 2012, pp. 567-577.
  • V.N. Mishra, K. Khatri, L.N. Mishra, Deepmala, Inverse result in simultaneous approximation by Baskakov-Durrmeyer-Stancu operators, Journal of Inequalities and Applications 2013, 2013:586. doi:10.1186/1029-242X-2013-586.
  • V.N. Mishra, K. Khatri, L.N. Mishra; Some approximation properties of $q$-Baskakov-Beta-Stancu type operators, Journal of Calculus of Variations, Volume 2013, Article ID 814824, 8 pages.
  • V.N. Mishra, K. Khatri, L.N. Mishra; Statistical approximation by Kantorovich type Discrete $q$-Beta operators, Advances in Difference Equations 2013, 2013:345.
  • V.N. Mishra, P. Sharma, L.N. Mishra; On statistical approximation properties of $q$-Baskakov-Szász-Stancu operators, Journal of Egyptian Mathematical Society, Vol. 24, Issue 3, 2016, pp. 396-401.
  • V. N. Mishra, Rajiv B. Gandhi and Ram N. Mohapatraa, Summation-Integral type modification of S$\acute{z}$asz-Mirakjan-Stancu operators, J. Numer. Anal. Approx. Theory, vol. 45 (2016) no.1, pp. 27-36.
  • Rajiv B. Gandhi, Deepmala, V. N. Mishra, Local and global results for modified Sz$\acute{a}$sz-Mirakjan operators, Mathematical Methods in the Applied Sciences September 2016, DOI: 10.1002/mma.4171.
  • V. N. Mishra, K. Khatri, L. N. Mishra, Deepmala, Inverse result in simultaneous approximation by Baskakov-Durrmeyer-Stancu operators, J. Inequal. Appl., 2013 (586), 1-11.
  • M. A. $\ddot{O}$zarslan, H. Aktu$\breve{g}$lu, Local approximation for certain King type operators, Filomat 27:1 (2013) 173-181.
  • R. S. Phillips, An inversion formula for semi-groups of linear operators, Ann. of Math. (Ser-2) (1954) 352-356.
  • P. Patel, V. N. Mishra, Jain-Baskakov Operators and its Different Generalization, Acta Math Vietnam 40 (2015) 715-733.
  • D. D. Stancu, Approximation of functions by a new class of linear polynomial operators, Rev. Roum. Math. Pures Appl. 13 (8) (1968) 1173-1194.
  • O. Sz$\acute{a}$sz, Generalization of S. Bernstein polynomials to the infinite interval, J. Res. Natl. Bur. Stand. 45 (1950) 239-245.
  • H. M. Srivastava, V. Gupta, A certain family of summation-integral type operators, Math. Comput. Modelling 37(2003), pp. 1307-1315.
  • H. M. Srivastava, Z. Finta, V. Gupta, Direct results for a certain family of summation-integral type operators, Appl. Math. Comput. 190 (2007), pp. 449-457.
  • Preeti Sharma, V. N. Mishra, Bivariate generalization of $q$-Bernstein-Kantorovich type operator, Cogent Mathematics (2016), 3:1160587 DOI: 10.1080/23311835.2016.1160587
  • K. K. Singh, A. R. Gairola, Deepmala, Approximation theorems for $q$-analouge of a linear positive operator by A. Lupas, Int. J. Anal. Appl. Vol. 12, No. 1, (2016), pp. 30-37.
  • D. K. Verma, V. Gupta, P. N. Agrawal, Some approximation properties of Baskakov-Durrmeyer-Stancu operators. Appl. Math. Comput 218(11) (2012) 6549-6556.
  • A. Wafi, N. Rao, D. Rai, Approximation properties by generalized-Baskakov-Kantorovich-Stancu type operators, Appl. Math. Inf. Sci. Lett., Vol. 4, No. 3, (2016), pp. 111-118.